# SDR AALA20120606014

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 55,924 hours, 27,116 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DENT THAT PENETRATED UPPER TAB SKIN, 39 INCHES FROM INBOARD, 2 INCHES AFT OF SPAR.  REMOVED DAMAGED AREA OF SKIN AND CORE, PREPARED AND HOT BONDED NEW CORE INTO REPAIR AREA.  FABRICATED REPAIR DOUBLER AND HOT BONDED REPAIR DOUBLER PER SRM 51-70-2.
